Skip to Main content Skip to Navigation
Journal articles

Stabilization of a Drude/Vacuum Model

Abstract : We analyze the stability of a dispersive medium immersed in vacuum (with Silver–Müller boundary condition in the exterior boundary) or vice versa. The dispersive medium model corresponds to the coupling between Maxwell’s system and a first order ordinary differential equation (of parabolic type). For a dispersive medium coupled with vacuum, the ordinary differential equation will be set in a subset of the full domain. We show that this model is well-posed and is strongly stable in a closed subspace of the energy space. We further identify some sufficient conditions that guarantee the exponential or polynomial decay of the associated energy in this subspace.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03164101
Contributor : Marie Zoia Connect in order to contact the contributor
Submitted on : Tuesday, March 9, 2021 - 4:31:30 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

Collections

Citation

Serge Nicaise. Stabilization of a Drude/Vacuum Model. Zeitschrift für Analysis und ihre Anwendungen, European Mathematical Society, 2018, 37 (3), p. 349-375. ⟨10.4171/ZAA/1618⟩. ⟨hal-03164101⟩

Share

Metrics

Record views

33